If a diabetic patient takes lots of depression, some times sugar level may reduce resulting in hypoglycemia. Is it good for health? In this condition, if the patient still keep on taking depression, what is the danger of hypoglycemia?
Hello, Lybrate user, Hypoglycemia, can be a dangerous condition may happen in people with diabetes, on tkg too much medication, skipping meals, eating less than normal diet or exercising more than the capacity &, strength can result in low blood sugar.
In this condition patient can go unconscious if hypoglycemia is not taken care of.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Diabetes treatment